Please use this identifier to cite or link to this item: doi:10.22028/D291-30265
Volltext verfügbar? / Dokumentlieferung
Title: A general non-existence result for linear BSDEs driven by Gaussian processes
Author(s): Bender, Christian
Viitasaari, Lauri
Language: English
Title: Stochastic Processes and their Applications
Volume: 127
Issue: 4
Startpage: 1204
Endpage: 1233
Publisher/Platform: Elsevier Science
Year of Publication: 2017
Publikation type: Journal Article
DOI of the first publication: 10.1016/j.spa.2016.07.012
URL of the first publication: https://www.sciencedirect.com/science/article/pii/S0304414916301247
Link to this record: hdl:20.500.11880/28703
http://dx.doi.org/10.22028/D291-30265
ISSN: 1879-209X
0304-4149
Date of registration: 17-Feb-2020
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Prof. Dr. Christian Bender
Collections:UniBib – Die Universitätsbibliographie

Files for this record:
There are no files associated with this item.


Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.